# SDR AWXA200300727

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,296 hours, 20,013 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 32507010
- Condition: Faulty
- Location: Seat Row 21
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING RUBBER ODOR ABOVE SEAT ROW 20.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BALLAST UNIT ABOVE SEAT ROW 21 RT IAW AMM 33-21-11; OPERATIONAL CHECK WAS GOOD, NO ODOR NOTED.
